MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD LEGACY PCA PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD LEGACY PCA PUMP; PUMP, INFUSION, PCA
Model Number 6300
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial reporter phone, (b)(6).The suspected device was returned for evaluation.There was no 12-month service history during the review.Visual inspection had been performed; no anomalies were observed.Functional test had been performed, and customer complaint motor cant move lec 1871 could be replicated.The failure mode occurred because a piece of plastic blocked the gear wheel, preventing the motor gear from moving.After cleaning the motor and gears, the pump functioned normally.The probable cause of the reported issue was motor gear couldn t move.
 
Event or Problem Description
It was stated that the pump does not work during use.There was no patient involvement.It was confirmed during functional test of a returned pump that motor can¿t move lec 1871 error does appear.If the event recurs during infusion, it will interrupt therapy and potentially impact the patient.

Brand Name
CADD LEGACY PCA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25600050
Report Number3012307300-2026-06344
Device Sequence Number12101749
Product Code MEA
UDI-Device Identifier10610586019357
UDI-Public(01)10610586019357(11)081218
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number6300
Device Catalogue Number21-6300-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2008
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown